DocumentCode :
932129
Title :
Certain generalizations of concatenated codes--Exponential error bounds and decoding complexity
Author :
Hirasawa, Shigeichi ; Kasahara, Masao ; Sugiyama, Yasuo ; Namekawa, Toshihiko
Volume :
26
Issue :
5
fYear :
1980
fDate :
9/1/1980 12:00:00 AM
Firstpage :
527
Lastpage :
534
Abstract :
New coding and decoding schemes based on concatenated codes are proposed. The new coding schemes are potentially superior to Forney´s original concatenation scheme in the sense that for discrete memoryless channels the former has a smaller upper bound on the probability of decoding error for the same order of decoding complexity.
Keywords :
Concatenated codes; Decoding; Concatenated codes; Cryptography; Equations; Information theory; Maximum likelihood decoding; Memoryless systems; Network address translation; Power engineering and energy; Reliability theory; Upper bound;
fLanguage :
English
Journal_Title :
Information Theory, IEEE Transactions on
Publisher :
ieee
ISSN :
0018-9448
Type :
jour
DOI :
10.1109/TIT.1980.1056243
Filename :
1056243
Link To Document :
بازگشت